Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 183, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 30, 2017, 3:45 AM CDT for Labette County, Montgomery County, Kansas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2017, 3:45 AM CDT (08:45 UTC)
- Expired
- Jun 30, 2017, 4:33 AM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 106 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:00 AM CDT | TSTM WND GST 60 | Coffeyville Airport, KS | DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 10:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 973 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted.
585
WUUS53 KICT 300845
SVRICT
KSC099-125-300945-
/O.NEW.KICT.SV.W.0183.170630T0845Z-170630T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
345 AM CDT FRI JUN 30 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Labette County in southeastern Kansas...
Southeastern Montgomery County in southeastern Kansas...
* Until 445 AM CDT
* At 345 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Mound Valley to near Tyro, moving
southeast at 40 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Parsons, Coffeyville, Cherryvale, Caney, Oswego, Chetopa, Altamont,
Edna, Dearing, Mound Valley, Tyro, Liberty, Bartlett, Labette,
Angola, Dennis, Big Hill Lake and Coffeyville Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9596 3737 9539 3726 9507 3700 9508
TIME...MOT...LOC 0845Z 299DEG 19KT 3730 9541 3701 9586
HAIL...0.88IN
WIND...70MPH
$$
ES3 follow-up statements
773 WWUS53 KICT 300859 SVSICT Severe Weather Statement National Weather Service Wichita KS 359 AM CDT FRI JUN 30 2017 KSC099-125-300945- /O.CON.KICT.SV.W.0183.000000T0000Z-170630T0945Z/ Labette KS-Montgomery KS- 359 AM CDT FRI JUN 30 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR LABETTE AND SOUTHEASTERN MONTGOMERY COUNTIES... At 357 AM CDT, severe thunderstorms were located along a line extending from near Parsons to near Dearing, moving east at 35 mph. HAZARD...60 mph winds and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Parsons, Coffeyville, Cherryvale, Caney, Oswego, Chetopa, Altamont, Edna, Dearing, Mound Valley, Tyro, Liberty, Bartlett, Labette, Angola, Dennis, Big Hill Lake and Coffeyville Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms that may cause flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3700 9596 3737 9539 3726 9507 3700 9508 TIME...MOT...LOC 0857Z 288DEG 30KT 3729 9526 3700 9571 HAIL...0.75IN WIND...60MPH $$ ES
400
WWUS53 KICT 300918
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
418 AM CDT FRI JUN 30 2017
KSC125-300926-
/O.CAN.KICT.SV.W.0183.000000T0000Z-170630T0945Z/
Montgomery KS-
418 AM CDT FRI JUN 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The thunderstorms that prompted the warning have moved out of the
warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch number 383 remains in effect until 500
AM CDT for southeastern Kansas.
LAT...LON 3700 9508 3700 9552 3729 9552 3737 9539
3726 9507
TIME...MOT...LOC 0916Z 272DEG 41KT 3721 9508 3699 9541
$$
KSC099-300945-
/O.CON.KICT.SV.W.0183.000000T0000Z-170630T0945Z/
Labette KS-
418 AM CDT FRI JUN 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR LABETTE COUNTY...
At 416 AM CDT, severe thunderstorms were located along a line
extending from near Oswego to 5 miles southwest of Edna, moving east
at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Parsons, Oswego, Chetopa, Altamont, Edna, Mound Valley, Bartlett,
Labette, Angola, Dennis and Big Hill Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9508 3700 9552 3729 9552 3737 9539
3726 9507
TIME...MOT...LOC 0916Z 272DEG 41KT 3721 9508 3699 9541
HAIL...0.75IN
WIND...60MPH
$$
ES596
WWUS53 KICT 300933
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
433 AM CDT FRI JUN 30 2017
KSC099-300941-
/O.CAN.KICT.SV.W.0183.000000T0000Z-170630T0945Z/
Labette KS-
433 AM CDT FRI JUN 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR LABETTE COUNTY IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has
been cancelled.
A severe thunderstorm watch number 383 remains in effect until 500
AM CDT for southeastern Kansas.
To report severe weather please contact your law enforcement agency.
They will relay your report to the National Weather Service Wichita.
LAT...LON 3700 9508 3700 9552 3729 9552 3737 9539
3726 9507
TIME...MOT...LOC 0930Z 299DEG 19KT 3717 9500 3695 9533
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:34 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 30, 2:34 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Wichita KS 234 AM CDT Fri Jun 30 2017 .SHORT TERM...(Today through Sunday) Issued at 229 AM CDT Fri Jun 30 2017 Quasi-Linear mesoscale convective complex (MCS) is making slow progress to the east-southeast early this morning, with some bouts with strong winds along the leading edge. Propagation vectors suggest that MCS will make slow progress to the east/southeast, at least until sunrise, with some backbuilding potentially leading to some heavy rainfall problems across south central KS. Think most of central KS is in the clear, but portions of southern KS will see likely pops for a good portion of the early morning hours. Expect the convection to linger well into the morning hours for portions of SE KS and possibly south central KS, as low level moisture transport continues to feed into SE KS. As the morning progresses, the resident synoptic front will slowly push south into nrn oK for the afternoon hours. How far south the front actually makes it, is the real question. Position of this front for the late afternoon and evening hours will be the key to where the most widespread thunderstorm development into this evening will occur. Most of the short range hi-rez models suggest, most of the the strongest convection will stay just south of the forecast area. So plan on leaving a low pop in extreme SE KS just in case elevated storms north of the boundary can make it into the region. Will also leave a low pop from some scattered showers across across the rest of the area, as models suggest a shortwave in the weak westerly to NW flow will drop south across Central KS this evening. Expect a diminishing trend to the shower/storm chance late tonight into early on Sat across most of the forecast region, as convection in OK dominates things into early Sat. Sat looks to be dry and seasonal, as weak ridging moves across the plains. So a seasonal temp day, with temps in the upper 80s Warm advection and low level moisture transport looks to return for Sun afternoon for the western sections of the forecast area. This increasing unstable air mass in a weakly capped environment will probably lead to some widely scattered convection developing for Sun afternoon due to diurnal heating for western sections of the forecast area. Ketcham .LONG TERM...(Sunday night through Thursday) Issued at 229 AM CDT Fri Jun 30 2017 GFS shows the mid level warm advection Sun night, will be the beginning of a rather unsettled weather period, as mid-upper flow shifts to a weak west-NW flow pattern. Shortwaves in this flow pattern will lead to periodic thunderstorm chances for Sun night through the middle of next week, including the 4th of July holiday. Trying to place the location and timing of the convection is questionable. But GFs suggests an MCS for late Sun night and another for Mon night. Could potentially see a lull in the MCS activity for Tue night for the holiday, stay tuned. Ketcham && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1201 AM CDT Fri Jun 30 2017 A line of showers and storms will spread south and east across the area during the early morning hours. Transient MVFR/IFR will develop under the heaviest activity but quickly return to VFR. The line of storms may be capable of 40-50+ knot winds as it develops across south central KS. A cold front will clear the area late tonight and through the morning hours on Fri with breezy northeast winds prevailing in it's wake. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 84 63 88 68 / 40 20 0 10 Hutchinson 83 60 88 67 / 30 20 0 10 Newton 82 61 87 66 / 30 20 0 10 ElDorado 81 61 86 66 / 40 20 0 10 Winfield-KWLD 83 63 88 68 / 50 30 0 20 Russell 82 58 89 67 / 30 20 0 10 Great Bend 82 58 88 66 / 30 20 0 20 Salina 84 61 90 68 / 30 20 0 0 McPherson 83 59 88 66 / 30 20 0 10 Coffeyville 83 65 87 67 / 80 50 10 10 Chanute 82 63 87 65 / 50 40 0 0 Iola 82 62 86 64 / 50 30 0 0 Parsons-KPPF 82 64 87 66 / 70 50 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...MWM
Hazardous weather outlook, Jun 29, 8:55 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 855 PM CDT Thu Jun 29 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302200- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 855 PM CDT Thu Jun 29 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A complex of of strong and severe storms will move southeast across Kansas tonight. The primary threats will be damaging winds and heavy rain with localized flooding possible. A few reports of large hail may also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A few strong to severe storms remain possible Friday afternoon over far southern Kansas, although better chances will be further south across Oklahoma. After a break Saturday, periodic chances for storms will return to the area from Sunday through next week. While organized severe weather is unlikely, strong to marginally severe storms and heavy rainfall are possible. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed this evening over east-central Kansas, and areawide overnight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Jun 30, 2:18 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Wichita KS
218 AM CDT FRI JUN 30 2017
KSZ092-093-300745-
Cowley KS-Sumner KS-
218 AM CDT FRI JUN 30 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Cowley County in south central Kansas...
Eastern Sumner County in south central Kansas...
* Until 245 AM CDT
* At 217 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 5 miles
northwest of Belle Plaine to Oxford to 5 miles northwest of
Chilocco...and moving east at 55 mph.
wind gusts up to 55 mph will be possible with these storms.
* Locations impacted include...
Arkansas City, Winfield, Mulvane, Belle Plaine, Oxford, Udall,
Dexter, Geuda Springs, Rock, Maple City, Winfield City Lake and
Strother Field Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.
&&
A severe thunderstorm watch remains in effect until 500 AM CDT for
south central Kansas.
LAT...LON 3725 9723 3747 9744 3747 9701 3733 9677
3700 9665 3700 9723
TIME...MOT...LOC 0718Z 265DEG 50KT 3744 9736 3726 9715 3702 9715
LAWSONSpecial weather statement, Jun 30, 2:36 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
236 AM CDT FRI JUN 30 2017
KSZ071-072-094>096-300800-
Wilson KS-Woodson KS-Neosho KS-Allen KS-Elk KS-
236 AM CDT FRI JUN 30 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Wilson County in southeastern Kansas...
Eastern Woodson County in southeastern Kansas...
Neosho County in southeastern Kansas...
Allen County in southeastern Kansas...
Northeastern Elk County in southeastern Kansas...
* Until 300 AM CDT
* At 236 AM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near La
Harpe to 6 miles west of Fredonia...and moving east at 50 mph.
wind gusts up to 55 mph will be possible with these storms.
* Locations impacted include...
Parsons, Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates Center,
Erie, St. Paul, La Harpe, Gas, Moran, Thayer, Altoona, Longton,
Buffalo, Fall River, Neosho Falls, Galesburg and Elk Falls.
A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern Kansas.
LAT...LON 3738 9518 3738 9629 3761 9604 3760 9596
3767 9596 3804 9554 3803 9508
TIME...MOT...LOC 0736Z 269DEG 43KT 3795 9531 3750 9593
LAWSONLocal storm report, Jun 30, 2:43 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
243 AM CDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM TSTM WND GST CHANUTE 37.67N 95.46W
06/30/2017 M58 MPH NEOSHO KS ASOS
&&
METZGERLocal storm report, Jun 30, 2:46 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
246 AM CDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL 9 N YATES CENTER 38.00N 95.75W
06/29/2017 M1.00 INCH WOODSON KS TRAINED SPOTTER
0739 PM HAIL 9 N YATES CENTER 38.00N 95.75W
06/29/2017 M0.50 INCH WOODSON KS TRAINED SPOTTER
0739 PM TSTM WND GST 9 N YATES CENTER 38.00N 95.75W
06/29/2017 E60.00 MPH WOODSON KS TRAINED SPOTTER
0746 PM HAIL 10 NNE YATES CENTER 38.01N 95.68W
06/29/2017 M0.75 INCH WOODSON KS TRAINED SPOTTER
0943 PM HAIL 3 NNE KINGMAN 37.69N 98.08W
06/29/2017 M0.50 INCH KINGMAN KS TRAINED SPOTTER
1128 PM HAIL 6 SSE WESTFALL 38.86N 97.96W
06/29/2017 M0.25 INCH ELLSWORTH KS TRAINED SPOTTER
1128 PM TSTM WND GST 6 SSE WESTFALL 38.86N 97.96W
06/29/2017 E55.00 MPH ELLSWORTH KS TRAINED SPOTTER
1140 PM HAIL TURON 37.81N 98.43W
06/29/2017 E1.75 INCH RENO KS PUBLIC
REPORTED RECEIVED VIA SOCIAL MEDIA.
1145 PM HAIL TURON 37.81N 98.43W
06/29/2017 E2.00 INCH RENO KS PUBLIC
REPORT RECIVED VIA SOCIAL MEDIA.
1201 AM TSTM WND GST HUTCHINSON 38.07N 97.91W
06/30/2017 M62.00 MPH RENO KS ASOS
1202 AM TSTM WND GST SALINA 38.82N 97.62W
06/30/2017 M64.00 MPH SALINE KS ASOS
1230 AM TSTM WND GST KINGMAN 37.65N 98.11W
06/30/2017 E60.00 MPH KINGMAN KS PUBLIC
3-4 INCH TREE LIMBS DOWN AS WELL.
0122 AM TSTM WND GST 4 NE WALDRON 37.03N 98.13W
06/30/2017 E55.00 MPH HARPER KS TRAINED SPOTTER
0122 AM TSTM WND GST 6 ENE BLUFF CITY 37.11N 97.76W
06/30/2017 E60.00 MPH SUMNER KS TRAINED SPOTTER
0146 AM TSTM WND GST MCCONNELL AFB 37.62N 97.27W
06/30/2017 M69.00 MPH SEDGWICK KS ASOS
0146 AM TSTM WND GST CHANUTE 37.67N 95.46W
06/30/2017 M58.00 MPH NEOSHO KS ASOS
0158 AM TSTM WND GST 1 E CALDWELL 37.03N 97.59W
06/30/2017 E60.00 MPH SUMNER KS TRAINED SPOTTER
&&
METZGERLocal storm report, Jun 30, 2:50 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
250 AM CDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND GST CHANUTE 37.67N 95.46W
06/30/2017 M58.00 MPH NEOSHO KS ASOS
CORRECTED FOR TIME
&&
METZGERLocal storm report, Jun 30, 3:30 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
330 AM CDT FRI JUN 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG CHANUTE 37.67N 95.46W
06/30/2017 NEOSHO KS LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN ACROSS TOWN. THE
REPORT WAS RECEIVED AT 320 AM CDT.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:23 PM CDT | Special Weather Statement | ICT | Woodson | 37 min |
| Jun 29, 7:26 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 49 min |
| Jun 29, 8:17 PM CDT | Special Weather Statement | ICT | Woodson | 28 min |
| Jun 29, 8:45 PM CDT | Special Weather Statement | ICT | Kingman | 30 min |
| Jun 29, 9:14 PM CDT | Special Weather Statement | ICT | Reno | 31 min |
| Jun 29, 9:26 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 25 min |
| Jun 29, 10:28 PM CDT | Special Weather Statement | ICT | Lincoln | 32 min |
| Jun 29, 10:55 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice, Saline | 65 min |
| Jun 29, 11:04 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln | 26 min |
| Jun 29, 11:25 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 39 min |
| Jun 29, 11:42 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 63 min |
| Jun 29, 11:59 PM CDT | Areal Flood Warning | ICT | McPherson | 14 hr |
| Jun 30, 12:10 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 35 min |
| Jun 30, 12:14 AM CDT | Special Weather Statement | ICT | Harvey, McPherson, Marion, Reno | 31 min |
| Jun 30, 12:37 AM CDT | Special Weather Statement | ICT | Harvey, Marion | 23 min |
| Jun 30, 12:44 AM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 46 min |
| Jun 30, 1:05 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 40 min |
| Jun 30, 1:12 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 48 min |
| Jun 30, 1:42 AM CDT | Special Weather Statement | ICT | Harper | 33 min |
| Jun 30, 1:49 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 41 min |
| Jun 30, 1:57 AM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Jun 30, 2:10 AM CDT | Special Weather Statement | ICT | Woodson | 35 min |
| Jun 30, 2:18 AM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| Jun 30, 2:36 AM CDT | Special Weather Statement | ICT | Allen, Neosho, Wilson | 24 min |
| Jun 30, 2:45 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.